Feeling Very Tired

1 Reply Updated



Conversation Starter

Denise Says:


I am on 75mg of thyroxine a day but I am still feeling drained, can your levels still change that you need more?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Denise! How are you?

Yes, you're levels will fluctuate regularly and your dosage will need to be adjusted accordingly. Your doctor should be checking your levels every 3 months, or so.

The FDA lists the typical side effects of this medication as possibly including nausea, dizziness, hair loss and weight changes.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Feeling tired again on Levothyroxine
I have been on 75mg of Levothyroxine for about 12 weeks now and I've started to feel really tired again is this norm... 1 reply
Weakness tired feeling calvepen
I have been on these tablets for 5 days now as I have tonsilitis and a chest infection.Once day 3 came i have been feeli... 1 reply
Sleepy, drowsy, tired feeling caused by oxycodone and oxycontin
I take 20 mg of oxycodone and 10 mg of oxycontin each twice a day for back pain. Are they the likely cause of the sleepy... 1 reply
Side Effects? Tiredness, Headaches & Feeling Cold?
Hello, My father had a stroke (Right pre-central gyrus infarct) 2 weeks ago and was prescribed 20mg Rivaroxaban. Since t... 1 reply
Am Also Using The Morease Sr Last From 7 Days I Have Feeling Of Tiredness And Muscles Squezing Thigh Arm
having medicines (morease SR) last from 7 days. Have symptoms of tiredness, muscles(of thigh and arm) tight feeling, 5/6...
Feeling very confused!
My son has just started taking Intuniv, he has slept all day. I have a friend that talks very highly about this medicine... 3 replies
feeling very much thirsty after taking ATEN 25
Hi, My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it ... 1 reply
Very relaxed feeling
I have been on Symbicort for the past 2 weeks, 1 dose in the morning and one in the evening. I don't know if this &#... 2 replies
i take jalra m 500mg in the mornings before breakfast and dinner am feeling very tierd
I am prescribed Jalra m 500 mg and my dosage is one before breakfast and one before dinner am feeling very tierd ## Hell... 1 reply
Very tired when will this end??
Today is my 5th full day of Belviq and I am exhausted. I'm tired and a little dizzy all day, but at night I seem to ... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 September 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA